Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Tingling sensation in body, lasts few seconds. Taking adderall. Multiple sclerosis?

Ive been prescribed 30 mg daily of adderall for several months and just recently started feeling odd tingling sensations in various parts of my body. It only lasts a few seconds and then goes away and it isn t painful in any way. I m just not sure if it s something I should be worried about. I m also a severe hypochondriac and am worried It might be something more serious like MS.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
Your symptoms are not suggestive of multiple sclerosis.

They could be related to peripheral neuropathy.

You should get the level of vitamin B12 level checked, as vitamin B12 deficiency could also lead to tingling and numbness in various parts of body.

I hope it clarifies.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor